# SDR 2005UALA00580

- Difficulty date: June 20, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,115 hours, 27,640 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs800 Rbl25 Str2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUSELAGE SKIN REPLACEMENT IN AFT PIT RT AFT LOWER FUSELAGE BS 800 RBL 25 STRINGER 25, SKIN HAS MISDRILLED HOLE.  TRIPLER - FREEZE PLUG REPAIR ACP'D ON FWD LOWER CUTOUT PER SRM 53-00-01.
